Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 160608, 11 pages
http://dx.doi.org/10.1155/2014/160608
Research Article

Reliability Evaluation of Service-Oriented Architecture Systems Considering Fault-Tolerance Designs

Department of Computer Science, National Tsinghua University, Hsinchu 30013, Taiwan

Received 18 September 2013; Accepted 15 November 2013; Published 9 January 2014

Academic Editor: Osamu Mizuno

Copyright © 2014 Kuan-Li Peng and Chin-Yu Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kuan-Li Peng and Chin-Yu Huang, “Reliability Evaluation of Service-Oriented Architecture Systems Considering Fault-Tolerance Designs,” Journal of Applied Mathematics, vol. 2014, Article ID 160608, 11 pages, 2014. https://doi.org/10.1155/2014/160608.